# SDR 2006FA0000501

- Difficulty date: May 16, 2006
- Submitted: May 16, 2006
- Operation: General aviation
- Aircraft: N902PD
- Make and model: Doug MD 900
- Aircraft serial: 9000084
- Aircraft time: 1,898 hours
- Engine: Pwc PW207E
- Engine time: 1,898 hours
- System (JASC): 7921 · Engine Oil Cooler
- Part: Oil Cooler
- Part number: 900D3658501103
- Part serial: 0089160255
- Condition: Leaking
- Location: Eng Oil Sys
- Part time: 589 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FOUND WETTING OIL MAIN TRANSMISSION/ENGINE OIL COOLER CORE. REMOVED AND SENT OUT FOR EVALUATION. COOLER FOUND TO HAVE INTERNAL CORROSION THAT CAUSED MATERIAL LOSS AND SUBSEQUENT LEAKING. REPLACED COOLER WITH NEW. LEAK CHECK WAS SATISFACTORY.
